# SDR SWIA202306280517

- Difficulty date: May 17, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 43,123 hours, 36,610 cycles
- System (JASC): 5241 · Galley Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL. TOP SIDE OF THE LOWER SILL , UNDER THE FORWARD LOCK FITTING CORRODED.     (C-CHECK RO 6/25/2023)    REPLACED SERVICE DOOR LOWER SILL ANGLE PN 601R38303-253 PO# T000068450 REF. CRJ200 SRM 51-42-36 REV 39, DATED MARCH 10, 2021, CRJ200 SRM 51-42-06 REV 39, DATED MARCH 10, 2021, CRJ200 SRM 51-42-21 REV 39, DATED MARCH 10, 2021, AND DRAWING 601R38303 REV AR.   COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS.
